Obserwuj
Yang Chen(*)
Yang Chen(*)
Professor of Mathematics, (Emeritus), U Macau, (2012--2023)
Zweryfikowany adres z um.edu.mo
Tytuł
Cytowane przez
Cytowane przez
Rok
Ladder operators and differential equations for orthogonal polynomials
Y Chen, MEH Ismail
Journal of Physics A: Mathematical and General 30 (22), 7817, 1997
1811997
Painlevé III and a singular linear statistics in Hermitian random matrix ensembles, I
Y Chen, A Its
Journal of Approximation Theory 162 (2), 270-297, 2010
1412010
New family of unitary random matrices
KA Muttalib, Y Chen, MEH Ismail, VN Nicopoulos
Physical review letters 71 (4), 471, 1993
1301993
Coulumb fluid, Painlevé transcendents, and the information theory of MIMO systems
Y Chen, MR McKay
IEEE Transactions on Information Theory 58 (7), 4594-4634, 2012
902012
Painlevé IV and degenerate Gaussian unitary ensembles
Y Chen, MV Feigin
Journal of Physics A: Mathematical and General 39 (40), 12381, 2006
882006
Painlevé V and time-dependent Jacobi polynomials
E Basor, Y Chen, T Ehrhardt
Journal of Physics A: Mathematical and Theoretical 43 (1), 015204, 2009
872009
Jacobi polynomials from compatibility conditions
Y Chen, M Ismail
Proceedings of the American Mathematical Society 133 (2), 465-472, 2005
752005
On the linear statistics of Hermitian random matrices
Y Chen, N Lawrence
Journal of Physics A: Mathematical and General 31 (4), 1141, 1998
721998
Thermodynamic relations of the Hermitian matrix ensembles
Y Chen, MEH Ismail
Journal of Physics A: Mathematical and General 30 (19), 6633, 1997
651997
Small eigenvalues of large Hankel matrices: The indeterminate case
C Berg, Y Chen, MEH Ismail
Mathematica Scandinavica, 67-81, 2002
642002
Painlevé V and the distribution function of a discontinuous linear statistic in the Laguerre unitary ensembles
E Basor, Y Chen
Journal of Physics A: Mathematical and Theoretical 42 (3), 035203, 2008
622008
Orthogonal polynomials with discontinuous weights
Y Chen, G Pruessner
Journal of Physics A: Mathematical and General 38 (12), L191, 2005
602005
X-ray response of the Luttinger model
DKK Lee, Y Chen
Physical review letters 69 (9), 1399, 1992
571992
Painlevé VI and the unitary Jacobi ensembles
Y Chen, L Zhang
Studies in Applied Mathematics 125 (1), 91-112, 2010
552010
Painlevé V and a Pollaczek-Jacobi type orthogonal polynomials
Y Chen, D Dai
J. Approx. Theory 162, 2149-2167, 2010
522010
Transitions in spectral statistics
C Blecken, Y Chen, KA Muttalib
Journal of Physics A: Mathematical and General 27 (16), L563, 1994
461994
PDEs satisfied by extreme eigenvalues distributions of GUE and LUE
E Basor, Y Chen, L Zhang
Random Matrices: Theory and Applications 1 (01), 1150003, 2012
402012
Random matrix models, double-time Painlevé equations, and wireless relaying
Y Chen, NS Haq, MR McKay
Journal of Mathematical Physics 54 (6), 2013
392013
Determinants of Hankel matrices
EL Basor, Y Chen, H Widom
Journal of Functional Analysis 179, 214--234, 2001
382001
Smallest eigenvalue distribution of the fixed-trace Laguerre beta-ensemble
Y Chen, DZ Liu, DS Zhou
Journal of Physics A: Mathematical and Theoretical 43 (31), 315303, 2010
352010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20